Back to Ask the Diabetes Team Ask the Diabetes Team

From Cincinnati, Ohio, USA:

I have type 2 diabetes, treated with insulin and Glucophage [metformin], and during the night, both my legs and sometimes my feet feel like they are going numb. They tingle like your foot is going to sleep is the best way I can describe it. It doesn't happen every night. What is causing this? How can I get it to stop?


This might be neuropathy, and there is treatment available. Describe your symptoms to your doctor, and at the same time, you might for a referral to a neurologist who is experienced in treating this.


[Editor's comment: Also, see Diabetes and Foot Pain at the Diabetes Monitor. WWQ]

Original posting 16 Jan 2002
Posted to Complications


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:30
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.